# SDR AALA202206235193

- Difficulty date: June 16, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 59,478 hours, 24,561 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DOUBLER/TRIPLER INSTALLATION REQUIRED AT CAPTAINS NUMBER 1 WINDOW. LOCATED AT STA 205-220 AND WATER LINE 250. INSTALLED REINFORCING MODIFICATION. PER ECO 5616J009-007.
